# SDR CALA2022092102435

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: D531128140200
- Condition: Corroded
- Location: Fr20/Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FR20/FR24, Y-765, SEAT  TRACK CORRODED.
